Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

im taking ova-mit and i noticed i developed a rash in my groin. is it because of the drug?

im 42 years taking ova-mit since july 2013 november is my 6th cycle.

Answer Question
 
beauty373

Asked by beauty373 at 12:34 AM on Nov. 30, 2013 in Health

Level 2 (5 Credits)
Answers (5)
  • Sorry, but my medical degree expired at midnight tonight. 

    JeremysMom

    Answer by JeremysMom at 12:39 AM on Nov. 30, 2013

  • I don't know what that is, but a call to your prescribing physician should get you an accurate and relevant answer.

    23
    QuinnMae

    Answer by QuinnMae at 1:03 AM on Nov. 30, 2013

  • Skin rash is one side affect of Ova Mit. The best thing to do is to contact your Dr to rule out any underlying problems.
    KTElite

    Answer by KTElite at 1:28 AM on Nov. 30, 2013

  • Ova-Mit is another name for Clomid. The name is used in other countries so I'm guessing the poster is from outside the US.

    Rashes have been reported as a possible side effect of Clomid.
    gdiamante

    Answer by gdiamante at 1:31 AM on Nov. 30, 2013

  • i am so thankful for answering my question. i have no reason to worry too much now. thanks a lot to all of you.
    beauty373

    Comment by beauty373 (original poster) at 2:52 AM on Nov. 30, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Daughter and a polycystic ovary

Next question overall (Relationships)
Fake Breasts? adult content

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN